BRAF inhibitors (vemurafenib and dabrafenib) are commonly prescribed in BRAF-mutant metastatic melanoma and allow improvement of the overall survival and progression-free survival. They are, however, accompanied by many adverse effects which mainly affect the skin. We observed on computed tomographic scans in three different patients after 3 months of treatment, the onset of osteosclerotic lesions. In parallel, the computed tomographic scans showed a significant reduction in all of the previously identified metastases in all patients. The occurrence of such bone modifications under treatment was reported previously in others cancers, such as inoperable non-small-cell lung cancers under epidermal growth factor receptor inhibitors, as the ‘osteoblastic bone flare phenomenon’. However, it had never been reported in melanoma patients treated with targeted therapies, and the results of two performed bone biopsies are reported here. This phenomenon is generally believed to indicate a better response under treatment, whereas in our study, the patients experienced, after a short partial response, a severe cerebral relapse leading to death. Finally, although its physiopathological mechanisms are poorly understood, the occurrence of tumor-free osteosclerotic lesions in patients under BRAF inhibitors should not be misinterpreted as a progression of the disease.